Multivalued representation and new algebraic structures for fuzzy numbers


Fechete, Dorina and Fechete, Ioan


Abstract

carpathian_2014_30_2_161_173_abstract

In this paper we introduce a new representation of fuzzy numbers (called the multivalued representation) and a new multiplication on the set FF of fuzzy numbers. Introducing a Dorroh type product between fuzzy numbers, we construct some semiring structures on the set FF. Two important particular cases of the general Dorroh type product are the cross product, introduced in [Ban, A. I. and Bede, B., Properties of the cross product of fuzzy numbers, Journal of Fuzzy Mathematics, 14 (2006), 513–531] and the Dorroh product, introduced in this paper. An equivalence relation, compatible with the addition and the Dorroh product, is also given.

Additional Information

Author(s)

Fechete, Dorina, Fechete, Ioan